MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported that the transmitter melted after being connected to a charger while in europe.Based on the review of notes, photos, and dms data, the transmitter was found to be damaged and no longer usable.An rma was authorized for the return of the transmitter for further investigation.
 
Additional Manufacturer Narrative
The user reported that the transmitter melted while being charged in europe.The transmitter and usb cable were returned to senseonics for investigation.Visual inspection of the returned transmitter revealed melted housing in the region surrounding the micro-usb port.Despite the observed damage, the transmitter remained functionally operative.Evaluation of the transmitter battery indicated that battery capacity was within acceptable limits.Inspection of the returned usb cable identified physical damage and melting; the cable was unable to charge the transmitter.Review of user-supplied photos showed that a non-standard usb charge adapter was used to charge the transmitter, which likely resulted in voltage surges, increased power dissipation at the micro-usb interface.This condition likely contributed to localized heating and melting of the transmitter enclosure in the usb port.B4.Date of this report 03 jan 2026.G3.Date received by the manufacturer? 03 jan 2026.H3.Device evaluated by manufacturer? yes.H6.Medical device problem code updated to 1437.H6.Type of investigation updated to 10.H6.Investigation findings updated to 4248.H6.Investigation conclusions updated to 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key23472950
Report Number3009862700-2025-01824
Device Sequence Number13318960
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number01E312S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2025
Supplement Date Received by Manufacturer01/03/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale